Shopper Store
Shopper Store
Shopper Store
Shopper Store
 

FEBRIDOL TABS 100 * PARACETAMOL 500 MG *

FEBRIDOL TABS 100 * PARACETAMOL 500 MG *

AU$2.90
RRP $4.95
Save 41%
AU$2.90
RRP $4.95
Save 41%

FEBRIDOL TABS 100 * PARACETAMOL 500 MG *

ADD QUANTITY

27
points
Reward Points
3 - 4
Days
Delivery
$8.95 or free
Shipping
Ships in 24 hours
In stock

Be the first to review this product

WHAT ARE FEBRIDOL TABLETS USED FOR? FEBRIDOL tablets can be used for temporary pain relief in a wide range of conditions. This includes pain associated with headache (including migraine and tension headache), arthritis, muscular and neuralgic conditions, toothache, backache and period pain. FEBRIDOL tablets also reduce fever. WHAT IS IN FEBRIDOL AND FEBRIDOL CLEAR TABLETS? FEBRIDOL tablets contain the active ingredient paracetamol 500 mg. HOW DO FEBRIDOL TABLETS WORK? The body has many nerve endings that can sense pain. When cells in the body are injured or damaged, chemicals called prostaglandins are released. Nerve endings that sense pain are very sensitive to these chemicals. When prostaglandins are released, nerve endings react by transmitting the pain sensations through the nervous system to the brain. FEBRIDOL and FEBRIDOL CLEAR tablets reduce the pain signals in the brain. The paracetamol in FEBRIDOL also reduces body temperature in the event of fever. HOW LONG DO FEBRIDOL TABLETS TAKE TO WORK? Generally, FEBRIDOL tablets start having their effect soon after the very first dose. HOW TO TAKE FEBRIDOL TABLETS? FEBRIDOL tablets should be taken with a drink of water when needed. For adults: take 1 or 2 tablets every four to six hours as required, up to 8 tablets per day. For children (7-12 years): take half to 1 tablet every four to six hours as required, up to 4 tablets per day. FEBRIDOL CLEAR tablets: dissolve the required dose in cool water and take when needed. For adults: take 1 or 2 tablets every four to six hours as necessary, not exceeding 8 tablets per day. For children (7-12 years): take half to 1 tablet every four to six hours as required, not exceeding 4 tablets per day. Take care to divide tablets carefully if required and discard the unused portion. WHO MAY NEED FEBRIDOL TABLETS? People suffering from dental pain People suffering from headaches, including migraine and tension headaches People suffering from back pain Women experiencing period pain People suffering from arthritis People suffering muscular pain due to sport, recreational activities, etc People suffering from neuralgic or nerve related pain (neuralgia) People experiencing a rise in body temperature (fever) WHY CHOOSE FEBRIDOL OR FEBRIDOL CLEAR TABLETS? Fast effective relief of pain Can be used by adults and children over 7 years of age Can be used by adults and children over 7 years of age Better gastrointestinal tolerability than some other pain medicines Non-addictive Over-the-counter availability Dual effect of pain relief and fever control Suitable for people with aspirin sensitivity including asthmatics Suitable for breastfeeding mothers ADVICE FOR PATIENTS Use only as directed. Incorrect use could be harmful. Consult your healthcare professional if symptoms persist. Do not exceed the recommended dose. Ask your doctor or pharmacist if you have any questions about FEBRIDOL tablets, painful conditions or fever. Always read the label before use. USE ONLY AS DIRECTED. INCORRECT USE COULD BE HARMFUL. CONSULT YOUR HEALTHCARE PROFESSIONAL IF SYMPTOMS PERSIST. YOUR PHARMACIST'S ADVICE IS REQUIRED.
  1. Be the first to review this product

WRITE YOUR REVIEW

Write Your Own Review

You're reviewing: FEBRIDOL TABS 100 * PARACETAMOL 500 MG *

Description

WHAT ARE FEBRIDOL TABLETS USED FOR? FEBRIDOL tablets can be used for temporary pain relief in a wide range of conditions. This includes pain associated with headache (including migraine and tension headache), arthritis, muscular and neuralgic conditions, toothache, backache and period pain. FEBRIDOL tablets also reduce fever. WHAT IS IN FEBRIDOL AND FEBRIDOL CLEAR TABLETS? FEBRIDOL tablets contain the active ingredient paracetamol 500 mg. HOW DO FEBRIDOL TABLETS WORK? The body has many nerve endings that can sense pain. When cells in the body are injured or damaged, chemicals called prostaglandins are released. Nerve endings that sense pain are very sensitive to these chemicals. When prostaglandins are released, nerve endings react by transmitting the pain sensations through the nervous system to the brain. FEBRIDOL and FEBRIDOL CLEAR tablets reduce the pain signals in the brain. The paracetamol in FEBRIDOL also reduces body temperature in the event of fever. HOW LONG DO FEBRIDOL TABLETS TAKE TO WORK? Generally, FEBRIDOL tablets start having their effect soon after the very first dose. HOW TO TAKE FEBRIDOL TABLETS? FEBRIDOL tablets should be taken with a drink of water when needed. For adults: take 1 or 2 tablets every four to six hours as required, up to 8 tablets per day. For children (7-12 years): take half to 1 tablet every four to six hours as required, up to 4 tablets per day. FEBRIDOL CLEAR tablets: dissolve the required dose in cool water and take when needed. For adults: take 1 or 2 tablets every four to six hours as necessary, not exceeding 8 tablets per day. For children (7-12 years): take half to 1 tablet every four to six hours as required, not exceeding 4 tablets per day. Take care to divide tablets carefully if required and discard the unused portion. WHO MAY NEED FEBRIDOL TABLETS? People suffering from dental pain People suffering from headaches, including migraine and tension headaches People suffering from back pain Women experiencing period pain People suffering from arthritis People suffering muscular pain due to sport, recreational activities, etc People suffering from neuralgic or nerve related pain (neuralgia) People experiencing a rise in body temperature (fever) WHY CHOOSE FEBRIDOL OR FEBRIDOL CLEAR TABLETS? Fast effective relief of pain Can be used by adults and children over 7 years of age Can be used by adults and children over 7 years of age Better gastrointestinal tolerability than some other pain medicines Non-addictive Over-the-counter availability Dual effect of pain relief and fever control Suitable for people with aspirin sensitivity including asthmatics Suitable for breastfeeding mothers ADVICE FOR PATIENTS Use only as directed. Incorrect use could be harmful. Consult your healthcare professional if symptoms persist. Do not exceed the recommended dose. Ask your doctor or pharmacist if you have any questions about FEBRIDOL tablets, painful conditions or fever. Always read the label before use. USE ONLY AS DIRECTED. INCORRECT USE COULD BE HARMFUL. CONSULT YOUR HEALTHCARE PROFESSIONAL IF SYMPTOMS PERSIST. YOUR PHARMACIST'S ADVICE IS REQUIRED.

Reviews

  1. Be the first to review this product

WRITE YOUR REVIEW

Write Your Own Review

You're reviewing: FEBRIDOL TABS 100 * PARACETAMOL 500 MG *